Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/121469
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Lyapunov exponents of the Kuramoto-Sivashinksy PDE
Author: Edson, R.A.
Bunder, J.E.
Mattner, T.W.
Roberts, A.J.
Citation: Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, 2019; 61(3):270-285
Publisher: Cambridge University Press; Australian Mathematical Society
Issue Date: 2019
ISSN: 1446-1811
1446-8735
Statement of
Responsibility: 
Russell A. Edson, J.E. Bunder, Trent W. Mattner and A.J. Roberts
Abstract: The Kuramoto–Sivashinsky equation is a prototypical chaotic nonlinear partial differential equation (PDE) in which the size of the spatial domain plays the role of a bifurcation parameter. We investigate the changing dynamics of the Kuramoto–Sivashinsky PDE by calculating the Lyapunov spectra over a large range of domain sizes. Our comprehensive computation and analysis of the Lyapunov exponents and the associated Kaplan–Yorke dimension provides new insights into the chaotic dynamics of the Kuramoto–Sivashinsky PDE, and the transition to its one-dimensional turbulence.
Keywords: Lyapunov exponents; dynamical systems
Rights: © Australian Mathematical Society 2019
DOI: 10.1017/S1446181119000105
Grant ID: http://purl.org/au-research/grants/arc/DP150102385
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.